| Catalog Number |
2R8486 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a clearlink system non-dehp soln set leaked from the "top near the patient line".This was identified during a training session on a dummy tummy, after priming was complete.The leak was observed when the cap was still on and solution was dripping under the cap.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.